I was on doxycycline for over a year for dissecting cellulitis on scalp. After 10 months on it I started having some diarhhea and constipation. I was feeling really tired and my heart rate started going up and loosing weight. I also started with stomach pain. I went to my doc and she suggested I see a gi. Well he had sent me for a upper gi and it came back saying I had some mild gastritis. Still no relief with meds. I had my gall bladder checked and a colonoscopy. Also blood test. I was then on miralax for constipation. I have been on several different meds. He did give me a script for xanax. Which did not help. Anyways I still after 4 months off the med am having stomach pain when I eat. I can not eat a full meal with out feeling very full and sick to my stomach. I gag but never throw up. I have lower stomach pain. Cramps sometime. Feels like diarrhea cramps. My stomach is my main problem. I do not eat anything dairy. I have been on probiotics and eating yogurt for a while now. Just not on them now. How long should I hurt and not feel good after antibiotics? Should I be better by now? My gi doc said I would get better after I stop the doxy. I called him today and his nurse said he wanted to see me again. What can he do for me? Am I waisting my time by going back. I need some help and tired of feeling this way. My stomach hurt and my pulse went up yesterday after I ate a salad for lunch. I also got a headache and felt faint a little. I was perfectly fine untill the doxy.